Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




173 Publications

2015 | Conference Paper | IST-REx-ID: 1424   OA
Kwitt, R., Huber, S., Niethammer, M., Lin, W., & Bauer, U. (2015). Statistical topological data analysis-A kernel perspective (Vol. 28, pp. 3070–3078). Presented at the NIPS: Neural Information Processing Systems, Montreal, Canada: Neural Information Processing Systems.
View | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1563
Graff, G., & Pilarczyk, P. (2015). An algorithmic approach to estimating the minimal number of periodic points for smooth self-maps of simply-connected manifolds. Topological Methods in Nonlinear Analysis, 45(1), 273–286. https://doi.org/10.12775/TMNA.2015.014
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1582
Biedl, T., Held, M., Huber, S., Kaaser, D., & Palfrader, P. (2015). Weighted straight skeletons in the plane. Computational Geometry: Theory and Applications, 48(2), 120–133. https://doi.org/10.1016/j.comgeo.2014.08.006
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1710   OA
Akopyan, A., & Plakhov, A. (2015). Minimal resistance of curves under the single impact assumption. Society for Industrial and Applied Mathematics, 47(4), 2754–2769. https://doi.org/10.1137/140993843
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 2035   OA
Edelsbrunner, H., Jablonski, G., & Mrozek, M. (2015). The persistent homology of a self-map. Foundations of Computational Mathematics, 15(5), 1213–1244. https://doi.org/10.1007/s10208-014-9223-y
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed